Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Fatige on, withdrawal and off Effexor

Posted by linkadge on July 13, 2003, at 17:23:14

In reply to Re: Fatige on, withdrawal and off Effexor linkadge, posted by TiredMike on July 13, 2003, at 5:06:47

I was taking 37.5 for about a month. On withdrawl I had strong lethargy and lack of motivation. As well as brain zapping sensations.

At that point I switched to Celexa, and it took about 1 1/2 weeks to feel normal again.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[241530]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:241375
URL: http://www.dr-bob.org/babble/20030708/msgs/241530.html